MathSciNet Relay Station
MathSciNet bibliographic data
MR385927 (52 #6786) 58F15 (28A65)
Bowen, Rufus Smooth partitions of Anosov diffeomorphisms are weak Bernoulli. Conference on Ergodic Theory and Topological Dynamics (Kibbutz Lavi, 1974). Israel J. Math. 21 (1975), no. 2-3, 95–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement